deposit_your_work

A mathematical approach to ethics

Files in this item

Files Size Format View Description
article_RI281001.pdf 926.4Kb application/pdf Thumbnail article

Show full item record

Item Metadata

Title: A mathematical approach to ethics
Author: Birkhoff, George David, 1884-1944
Series: The Rice Institute Pamphlet, Volume 28, Number 1
Issue: Issue 1
Date: 1941-01
Citation: Birkhoff, George David, 1884-1944. (1941). "A mathematical approach to ethics." vol. 28. no. 1, pp. 1-23.
URI: http://hdl.handle.net/1911/8937

The following license files are associated with this item:

Rights and Usage

  • This material is in the public domain and may be freely used, with attribution given to Rice University. This work is licensed under a Creative Commons Attribution 3.0 Unported License.
    http://creativecommons.org/licenses/by/3.0/

This item appears in the following Collection(s)